MAUDE Adverse Event Report: BROADMASTER BIOTECH CORPORATION. ADVOCATE; BLOOD GLUCOSE TEST STRIP

BROADMASTER BIOTECH CORPORATION. ADVOCATE; BLOOD GLUCOSE TEST STRIP
Model Number BA006A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
User called in to say had meter about a year and meter gives her incorrect reading couple months ago compared to other meter.She compared with different brand is 135 mg/dl and the meter is 211 mg/dl.User said she didn't know the average glucose reading, because her glucose reading is up and down.
 
Additional Manufacturer Narrative
We asked user to run the control solution test to make sure the system working properly.User run the control solution twice and the results are both with in the coa range.Therefore user did the glucose glulcose reading test to compare with other brand meter, the meter got 92 mg/dl and other brand meter got 108 mg/dl.We didn't receive the suspected producsts and there is not enough information for investigation.

Brand Name
ADVOCATE
Common Device Name
BLOOD GLUCOSE TEST STRIP
Manufacturer (Section D)
BROADMASTER BIOTECH CORPORATION.
2f., no.91, xiyuan rd.
zhongli dist.
taoyuan, taiwan 32057
TW  32057
Manufacturer (Section G)
BROADMASTER BIOTECH CORP.
2f., no.91., xiyuan rd.,
zhongli dist.
taoyuan, taiwan 32057
TW   32057
Manufacturer Contact
wilson yu
2f., no.91., xiyuan rd.,
zhongli dist.
taoyuan, taiwan 32057
TW   32057
MDR Report Key17762202
Report Number3009276320-2023-00002
Device Sequence Number15268261
Product Code NBW
UDI-Device Identifier00894046001578
UDI-Public00894046001578
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K120183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/15/2023
Device Model NumberBA006A
Device Lot NumberBA006A21L16A2D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight71 KG